# SDR DALA1133230623

- Difficulty date: May 4, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED ON UPPER SURFACE STA 1640 LBL5- RBL20.  COMPLIED WITH EA 491088-14 REV ORIGINAL, AT SAT ON W/O 8723874001 N/R 202746.
